# SDR FDEA200912284516

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7443501
- Condition: Misrepaired
- Location: Bs 1239 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND AT CENTER WING LOWER SKIN STA 1239, STRINGER 46,   BETWEEN X = 81 AND X = 100. EXISTING DOUBLER REPAIR AT CENTER WING LOWER SKIN STA 1239, STRINGER 46, BETWEEN X = 81 AND X = 100, EVALUATED AND FOUND NOT IAW ANY SRM REPAIR.   REWORKED ON EXISTING REPAIR CARRIED OUT AS PER E.A. 1-5710-132316, & E.O. 1-5100-7-5001 A4 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 109.
